# SDR ABXA020285

- Difficulty date: October 8, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,575 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Part number: 114T22027
- Condition: Corroded
- Location: Left Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB, W.S. 456.98, HAD CORROSION IN ANTI-ICE TAIL DUCT TO LEADING EDGE SLAT AT WING FIXED LEADING EDGE RIB. REMOVED CORRODED RIB AND INSTALLED NEW STRUT IAW BOEING SRM 51-40-02, 57-41-09, AND BAC DWG 114T2202.
